F. Avram and D. Bertsimas, On Central Limit Theorems in Geometrical Probability, The Annals of Applied Probability, vol.3, issue.4, pp.1033-1046, 1993.
DOI : 10.1214/aoap/1177005271

A. D. Barbour and A. Xia, Normal approximation for random sums, Advances in Applied Probability, vol.6, issue.03, pp.693-728, 2006.
DOI : 10.1007/BF03157455

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

Y. Baryshnikov, M. D. Penrose, and J. E. Yukich, Gaussian limits for generalized spacings, The Annals of Applied Probability, vol.19, issue.1, 2008.
DOI : 10.1214/08-AAP537

URL : http://arxiv.org/abs/0804.4123

S. Chatterjee, A new method of normal approximation, The Annals of Probability, vol.36, issue.4, pp.1584-1610, 2008.
DOI : 10.1214/07-AOP370

L. H. Chen and Q. Shao, Normal approximation under local dependence, Ann. Probab, vol.32, pp.1985-2028, 2004.

W. Feller, An Introduction to Probability Theory and its Applications, Volume II, 1966.

F. Götze, L. Heinrich, and C. Hipp, m-dependent random fields with analytic cumulant generating function, Scand. J. Statist, vol.22, pp.183-195, 1995.

P. Hall, Introduction to the Theory of Coverage Processes, 1988.

L. Heinrich, Asymptotic properties of minimum contrast estimators for parameters of boolean models, Metrika, vol.4, issue.1, pp.67-94, 1993.
DOI : 10.1007/BF02613666

L. Heinrich and I. Molchanov, Central limit theorem for a class of random measures associated with germ-grain models, Advances in Applied Probability, vol.31, issue.02, pp.283-314, 1999.
DOI : 10.1007/BF00366271

E. Levina and P. J. Bickel, Maximum likelihood estimation of intrinsic dimension, Advances in NIPS 17, 2005.

S. Mase, Asymptotic properties of stereological estimators of volume fraction for stationary random sets, Journal of Applied Probability, vol.19, issue.01, pp.111-126, 1982.
DOI : 10.1002/bimj.4710210506

I. Molchanov and D. Stoyan, Asymptotic properties of estimators for parameters of the Boolean model, Advances in Applied Probability, vol.12, issue.02, pp.301-323, 1994.
DOI : 10.1007/BF00775808

M. Penrose, Random Geometric Graphs, 2003.
DOI : 10.1093/acprof:oso/9780198506263.001.0001

M. D. Penrose, Gaussian Limts for Random Geometric Measures, Electronic Journal of Probability, vol.12, issue.0, pp.989-1035, 2007.
DOI : 10.1214/EJP.v12-429

M. D. Penrose, Laws of large numbers in stochastic geometry with statistical applications, Bernoulli, vol.13, issue.4, pp.1124-1150, 2007.
DOI : 10.3150/07-BEJ5167

M. D. Penrose and A. R. Wade, Multivariate Normal Approximation in Geometric Probability, Journal of Statistical Theory and Practice, vol.11, issue.2, pp.293-326, 2008.
DOI : 10.1239/aap/1183667613

M. D. Penrose and J. E. Yukich, Normal approximation in geometric probability Stein's Method and Applications, Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap, vol.5, pp.37-58, 2005.

M. D. Penrose and J. E. Yukich, Central Limit Theorems for Some Graphs in Computational Geometry, The Annals of Applied Probability, vol.11, issue.4, pp.1005-1041, 2001.
DOI : 10.1214/aoap/1015345393

T. Schreiber, Limit theorems in stochastic geometry. New Perspectives in Stochastic Geometry, 2008.

J. M. Steele, Probability theory and combinatorial optimization, Society for Industrial and Applied Mathematics, 1997.
DOI : 10.1137/1.9781611970029

J. E. Yukich, Probability theory of classical Euclidean optimization problems, 1998.
DOI : 10.1007/BFb0093472